# SDR A6WA200840329

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,254 hours, 18,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON FORWARD PRESSURE BULKHEAD F/S 202.75 BL 45, WL 69, 684 AROUND PARKING BRAKE (.250 LONG).  (M) FWD PRESSURE BULKHEAD REPAIRED IAW REO 601R5311536. (P)
